MAUDE Adverse Event Report: MAQUET CARDIOVASCULAR LLC HEMOPRO2 EXTENSION CABLE; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

MAQUET CARDIOVASCULAR LLC HEMOPRO2 EXTENSION CABLE; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number VH-4030
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/25/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The device has been returned to the factory and is being evaluated.A supplemental report will be submitted when the evaluation is completed.
 
Event or Problem Description
The hospital reported that during the setup of the case, the new hemopro2 extension cable was cracked at the connection.This was discovered when the tray was opened.A new cord was used to complete the procedure.There was no delay.There was no patient harm.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
(b)(4).Updated fields: b4, g3, g6, h2, h3, h6, h11.The device was returned to the factory for evaluatiion on 12/08/2025.A visual inspection was conducted on 12/08/2025.Signs of clinical use and no evidence of blood was observed.The cable was observed to be intact with no visual defects noted.Both connectors were observed to be intact with no visual defects observed.An electrical evaluaion was conducted.An electrical evaluation was conducted.A pre-cautery test was performed per the instruction for use (ifu) with a reference hemopro 2 evh tool, reference adapter and reference power supply set at level 3.0.The device passed the pre-cautery test.The power supply did emit an audible beeping sound and the evh reference tool did produce steam or heat.An activation and transection capability test was performed over four (4) repetitions using "max life test method stm2048073.The device successfully transected tissue four (4) times.Based on the returned condition of the device as well the evaluation results, the reported failure "crack" was not confirmed.The reported device is an oem device, therefore, a lot history review was not applicable.A lot number was not provided and the specific product lot number cannot be identified from a ship history, therefore it is impossible to obtain a certificate of conformance.

Brand Name
HEMOPRO2 EXTENSION CABLE
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ 07470
Manufacturer (Section G)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ 07470
Manufacturer Contact
arelean guzman
45 barbour pond drive
wayne, NJ 07470
MDR Report Key23815115
Report Number2242352-2025-0001301
Device Sequence Number15975598
Product Code GEI
UDI-Device Identifier00607567700925
UDI-Public(01)00607567700925
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 12/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVH-4030
Device Catalogue NumberVH-4030
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/08/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/25/2025
Supplement Date Received by Manufacturer01/13/2026
Initial Report FDA Received Date12/16/2025
Supplement Report FDA Received Date01/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown